Numerical methods for stochastic parabolic PDEs

Research output: Contribution to journalArticle

73 Citations (Scopus)

Abstract

We develop a convergence theory for finite difference approximations of reaction diffusion equations forced by an additive space–time white noise. Special care is taken to develop the estimates in terms of non-smooth initial data and over a long time interval, motivated by an abstract approximation theory of ergodic properties developed by Shardlow& Stuart.
Original languageEnglish
Pages (from-to)121-145
JournalNumerical Functional Analysis and Optimization
Volume20
Issue number1-2
DOIs
Publication statusPublished - 1999

Cite this